# SDR UPS06546910

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R-3 WINDOW CRACKED & ARCING.  REMOVED AND REPLACED RIGHT WINDOW NR 3 PER MM 56-11-10-4.  FIRST TORQUE AND SEALANT APPLIED.
